Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 145, NWS Northern Indiana

August 1, 2008Van Wert County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Aug 1, 2008, 4:51 PM EDT for Van Wert County, Ohio. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2008, 4:51 PM EDT (20:51 UTC)
Expired
Aug 1, 2008, 5:30 PM EDT
In force
39 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

County Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 120 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 5:07 PM EDTHAIL 0.253 Ne Van Wert, OH
Aug 1, 5:08 PM EDTHAIL 0.54 Sw Scott, OH
Aug 1, 5:21 PM EDTTSTM WND DMGVan Wert, OHTREE LIMBS DAMAGED A TRANSFORMER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 3:12 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1135 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 012051
SVRIWX
OHC161-012130-
/O.NEW.KIWX.SV.W.0145.080801T2051Z-080801T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 PM EDT FRI AUG 1 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN VAN WERT COUNTY IN WEST CENTRAL OHIO

* UNTIL 530 PM EDT

* AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  NEAR CAVETT...OR 7 MILES NORTH OF VAN WERT...AND MOVING SOUTHEAST
  AT 31 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  DELPHOS...
  WETSEL...
  MIDDLE POINT...
  AND VAN WERT.

LAT...LON 4082 8434 4082 8439 4081 8439 4078 8456
      4098 8471 4098 8446 4093 8439 4090 8438
      4091 8435 4090 8434
TIME...MOT...LOC 2051Z 307DEG 27KT 4095 8454

$$
SCHOTT
1 follow-up statement
000 
WWUS53 KIWX 012117
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT FRI AUG 1 2008

OHC161-012130-
/O.CON.KIWX.SV.W.0145.000000T0000Z-080801T2130Z/
VAN WERT OH-
517 PM EDT FRI AUG 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN VAN WERT COUNTY...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR MIDDLE POINT...OR ABOUT 5 MILES EAST OF VAN WERT...AND
MOVING SOUTHEAST AT 24 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  DELPHOS...

IN ADDITION TO PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH....CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4082 8434 4082 8439 4081 8439 4078 8456
      4098 8471 4098 8446 4093 8439 4090 8438
      4091 8435 4090 8434
TIME...MOT...LOC 2117Z 311DEG 21KT 4087 8445

$$
SCHOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:34 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 1, 3:34 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
334 PM EDT FRI AUG 1 2008

.SHORT TERM (TONIGHT AND SUNDAY)...

SOME CONCERN STILL EXISTS THIS AFTERNOON INTO THE EVENING FOR
CONVECTIVE ACTIVITY...SOME WHICH MAY BE STRONG TO SEVERE. DECENT
ENVIRONS FOR WIND THREAT...DRY MID LVLS PRODUCING HIGH MDPI/WINDEX
VALUES OF 1.03/61...DOWNDRAFT CAPES AROUND 1200 J/KG AND SURFACE
BASED CAPES NEARING 3000+ J/KG AS WE HAVE APPROACHED OR SURPASSED
CONVECTIVE TEMPS. AS THE BOUNDARY AND SHRTWV PUSHES SOUTHEAST FROM
WI OVER THE REGION THIS AFTERNOON INTO THE EVENING THE TRIGGER TO
SET EVERYTHING OFF WILL ARRIVE IN GREATER FASHION...AND SHOULD ALLOW
FOR MORE THAN A FEW SCTD SHOWERS/STORMS.

AS THE FRONT PUSHES THRU THE REGION TONIGHT THE CHANCES FOR PRECIP
WILL WRAP QUICKLY FROM NORTHEAST TO SOUTHEAST THIS EVENING...ENDING
AROUND OR BEFORE MIDNIGHT IN THE FAR SOUTHEAST. SOME CLEARING OF THE
SKIES EXPECTED AS SLIGHTLY DRIER AIR WORKS INTO THE SOUTHERN GREAT
LAKES AS DEWPTS WILL DROP INTO THE UPPER 50S OR LOWER 60S.

HUGE RIDGE ACROSS THE CENTRAL CONUS WILL SLOWLY PUSH EAST...BUT
EASTERN TROUGH WILL CONTINUE THE NORTHERLY FLOW ACROSS THE REGION.
SFC HIGH WILL MOVE ACROSS THE REGION WITH NORTHERLY SFC FLOW ACROSS
THE REGION WITH H850 TEMPS OF 14C EXPECTED...WHICH IS SLIGHTLY BELOW
SEASONAL LVLS...KEEPING AFTN TEMPS SLIGHTLY BELOW AVG AS
WELL...AMPLE SUNSHINE EXPECTED AS TIME HEIGHT SERIES SHOWING A VERY
DRY COLUMN FOR SATURDAY. SFC HIGH STILL MOVING EAST OUT OF THE
REGION SATURDAY NIGHT...WITH MOSTLY CLEAR SKIES EXPECTED AND TEMPS
DROPPING INTO THE UPPER 50S FOR MANY...3 TO 5 DEGREES BELOW NORMAL
FOR EARLY AUGUST.

&&

.LONG TERM (MONDAY THROUGH FRIDAY)...

WARM WEATHER STILL ON TAP FOR MON-TUE WITH PCPN CHANCES AS RIDGE
FLATTENS MIDWEEK. OP GFS STILL WARMER THAN ENSEMBLE MEMBERS SUN-TUE
AND KEPT TEMPS MORE IN LINE WITH ENSEMBLE MEAN...WHICH IS IN GOOD
CONTINUITY WITH PVS FCST PACKAGE. ALSO ENSEMBLE SPREAD SHRINKING
LEADING TO HIGHER CONFIDENCE IN HIGHS FOR THIS WINDOW...WITH
READINGS GENERALLY PEAKING NEAR OR JUST ABOVE 90 MON-TUE MOST
PLACES.   COOL DOWN ON TAP FOR LATE WEEK AS FAMILIAR SIGHT OF
TROFING OVER NE CONUS TAKES SHAPE.  TIMING OF CONVECTIVE CHANCES
ALONG BNDRY AS RIDGE FLATTENS HAS SPED UP MORE INTO TUE/TUE NIGHT
AND HAVE ADDED CHC POPS 00Z-06Z WED BUT WONT PULL WED AFT POPS FOR
NOW PENDING FUTURE MODEL RUNS.

&&

.AVIATION (18Z TAFS)...

VFR CONDITIONS ACROSS THE REGION AS THE STRATUS FROM EARLIER TODAY
IS STARTING TO LIFT AND A MORE CONVECTIVE APPEARANCE TO THE CLOUDS
IS DEVELOPING PER LATEST VIS SAT. LIGHT WINDS WILL BE FOUND ACROSS
THE REGION...WITH SOME SCTD TSRA/SHRA LIKELY TO DEVELOP THIS
AFTERNOON AND INTO THE EARLY EVENING. MVFR OR IFR CONDITIONS WILL
BE POSSIBLE IN THE CONVECTIVE ACTIVITY. FRONTAL BOUNDARY WILL PUSH
THROUGH LATE THIS EVENING...WINDS WILL VEER TO THE
NORTHWEST/NORTH. CLEARING SKIES BEHIND THE FRONT WITH LIGHT
NORTHERLY FLOW. VFR CONDITIONS OVERNIGHT THROUGH THE MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...SCHOTT
LONG TERM...LUDINGTON
AVIATION...SCHOTT
Hazardous weather outlook, Aug 1, 3:52 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EDT FRI AUG 1 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-022000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
352 PM EDT FRI AUG 1 2008 /252 PM CDT FRI AUG 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN NORTHERN
INDIANA AND NORTHWEST OHIO. THE STORMS MAY QUICKLY INTENSIFY TO
SEVERE LEVELS AND SPREAD ACROSS NORTHERN INDIANA...NORTHWEST
OHIO...AND SOUTHERN LOWER MICHIGAN THROUGHOUT THE AFTERNOON AND EVENING.
THE PRIMARY THREAT WITH THESE STORMS IS LOCALIZED DAMAGING WIND
GUSTS TO 70 MPH. ISOLATED NICKEL SIZE HAIL IS ALSO POSSIBLE.

IMMEDIATELY DOWNWIND OF LAKE MICHIGAN...PRIMARILY FOR BERRIEN
COUNTY MICHIGAN...AND LAPORTE COUNTY INDIANA THE RISK FOR SEVERE
STORMS IS LESS AS SLIGHTLY COOLER TEMPERATURES WILL LIMIT
INSTABILITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY NIGHT AND WEDNESDAY...A SMALL
CHANCE FOR STRONG STORMS EXISTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON OR EARLY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-022000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
352 PM EDT FRI AUG 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WITH STRONG GUSTY WINDS TO 40 KNOTS AND LOCALLY HIGH
WAVES ARE POSSIBLE FROM THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY NIGHT AND WEDNESDAY...A SMALL
CHANCE FOR STRONG STORMS EXISTS..

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Aug 1, 3:18 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
318 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HEAVY RAIN       DEFIANCE                41.28N  84.36W
08/01/2008  M1.00 INCH       DEFIANCE           OH   EMERGENCY MNGR

            ONE INCH OF RAIN FELL IN A HALF HOUR.

&&

EVENT NUMBER IWX0801750

LWF
Local storm report, Aug 1, 3:27 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
327 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             5 S DEFIANCE            41.21N  84.36W
08/01/2008  E0.70 INCH       PAULDING           OH   TRAINED SPOTTER

&&

EVENT NUMBER IWX0801751

MCS
Local storm report, Aug 1, 4:00 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     DEFIANCE                41.28N  84.36W
08/01/2008                   DEFIANCE           OH   EMERGENCY MNGR

            ONE LARGE TREE UPROOTED AND FELL ONTO A HOUSE ON
            WASHINGTON AVE. HOUSE WAS REPORTED DESTROYED. ANOTHER
            LARGE TREES FELL ONTO A CAR ON JEFFERSON AVE. NO
            INJURIES REPORTED.

&&

EVENT NUMBER IWX0801752

LWF
Special weather statement, Aug 1, 4:18 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 PM EDT FRI AUG 1 2008

INZ018-OHZ015-012100-
ALLEN IN-PAULDING OH-
418 PM EDT FRI AUG 1 2008

...SPECIAL WEATHER STATEMENT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRABILL...OR 6 MILES NORTH OF NEW HAVEN...
MOVING SOUTHEAST AT 29 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WOODBURN...
  PAYNE AND MONROEVILLE...
  MAPLES...
  ZULU AND TILLMAN...
  EDGERTON AND TOWNLEY...
  MCGILL AND DIXON...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN
OHIO.

SCHOTT
Special weather statement, Aug 1, 4:24 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 PM EDT FRI AUG 1 2008

OHZ016-025-012115-
ALLEN OH-PUTNAM OH-
424 PM EDT FRI AUG 1 2008

...SPECIAL WEATHER STATEMENT...

AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CONTINENTAL...OR 13 MILES WEST OF OTTAWA...
MOVING SOUTHEAST AT 23 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  OTTAWA...
  KALIDA...
  GLANDORF...
  COLUMBUS GROVE...
  PANDORA...
  VAUGHNSVILLE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN
OHIO.

SCHOTT
Local storm report, Aug 1, 4:25 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 PM EDT FRI AUG 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     3 NNE FORT WAYNE        41.11N  85.11W
08/01/2008  M50 MPH          ALLEN              IN   STORM CHASER

            NE SIDE OF FT WAYNE

&&

EVENT NUMBER IWX0801753

LWF

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 3:21 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam50 min
Aug 1, 5:24 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam, Van Wert52 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.